# SDR CA971106002

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 2078101
- Condition: Loose
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING LANDING, NOSE WHEEL DOWN LOCK LIGHT CAME ON INTERMITTENTLY.  AIRCRAFT LANDED SAFELY.  TROUBLESHOOTING REVEALED A BULKHEAD ELECTRICAL CONNECTOR FROM WHEEL BAY TO THE ENGINE COMPARTMENT WAS DISCONNECTED EVEN THOUGH IT WAS IN PLACE.  THE PLASTIC TAB LOCK RING COULD NOT BE SECURED WITH THE PLUG FULLY INSERTED IN THE RECEPTACLE.
